# SDR 0301549931

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 84,322 hours, 94,126 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 37723745503
- Part serial: 00313
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, THE RT HYDRAULIC SYS FLUID QUANTITY WENT TO ZERO. LANDING GEAR LOCKED DOWN AND SAFE WITH NO FURTHER PROBLEMS. AUXILIARY HYD PUMP WAS SHUT OFF AFTER LANDING. NO MENTION OF COM COMPLIANCE OR OF OTHER HYDRAULIC SYSTEM INDICATIONS LIKE PRESSURE OR TEMPERATURE. MAINTENANCE FOUND A FAILED FLEX LINE AT THE AUXILIARY PUMP AND A LEAKING RUDDER POWER SHUTOFF VALVE. REPLACED BOTH AND THE AUXILIARY PUMP AND ASSOCIATED FILTERS. AIRCRAFT RETURNED TO SERVICE.
